# SDR CA001129022

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE STALL FAIL MESSAGE APPEARED IN CRUISE.THE MAINTENANCE DID A RESET OF THE STALL COMPUTER.
